# SDR MASA200400712

- Difficulty date: December 20, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 10,376 hours, 9,480 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Odor
- Condition: Detected
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2801 STL TO CLT.  APU OIL SMELL IN BLEED AIR.  MAINTENANCE COMPLIED WITH MEL PROCEDURES FOR APU AIR.  12/22 MAINTENANCE CLEANED APU.
